On almost increasing sequences for generalized absolute summability


Savas E.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.9, no.4, pp.717-723, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2006
  • Doi Number: 10.7153/mia-09-63
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.717-723

Abstract

In this paper, we establish a summability factor theorem for summability vertical bar A, delta vertical bar(k) as defined in (2) where A is a lower triangular matrix with non-negative entries satisfying certain conditions.